# SDR 97FDEA00021

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651758866
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0524 CORROSION (C53-221-01) ON 25 G-BEAM BS 266 BL 0 TO LBL 7, WL 208.  *S/D*  REMOVED DAMAGED 25 G-BEAM, INSTALLED NEW PART PER FED-EX SRM 51-30-2.
